| Model Number |
H7493926712400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: fg nc emerge mr, us 4.00mm x 12mm was returned for analysis.A visual and tactile examination of the shaft identified a break 43cm distal to the distal end of the strain relief.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion found no issues.A microscopic examination of the balloon cones were reviewed, and no issues were noted.Balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.Bumper tip showed no signs of distal tip damage.
Event or Problem Description
It was reported that shaft break occurred.A 4.00mm x 12mm nc emerge was advanced for dilation.However, a shaft break occurred.The device was removed, and the procedure was completed with a different device.No patient complications were reported.
Event or Problem Description
It was reporetd that shaft break occurred.A 4.00mm x 12mm nc emerge was advanced for dilation.However, a shaft break occurred.The device was removed, and the procedure was completed with a different device.No patient complications were reported.